I have scleroderma and was put on cellcept. I have a lot of heart burn,nausea, and im really tired
Hello. I have used this as a supplement to prednisone to cause immunosuppression. I used it as a prednisone sparing drug.
Being tired makes a lot of sense. You are fighting an autoimmune disease. The body needs a lot of energy to make up. I suggest you take a look at your diet, exercise routine and most importantly the amount of sleep you need. A nap in the afternoon may be needed until you adjust. You probably need 9 hours instead of 8. Even ten or more. If you can, sleep until you get better energy. Use your time wisely. Do only what needs to be done and take time to have fun.
Also, depression is very common as well as the wear and tear of the body. We think we aren't, but a major disease is a life changer and we do go through a morning period of lost ability. It helps to work on that. Depression causes fatigue in many people. That with your disease process intensifying may well cause extra fatigue.
The heartburn can be treated. Tell the doctor. Take the cellcept with a meal, not a snack. There are very good prescriptions to help. Be sure to not lay down after eating. I had that experience and they switched me to an OTC to a prescription. That helped so well when we found the right amount to take that it is not a problem at all.
Finally how intense your disease state, ups and downs, drain energy. Yes, being tired is reasonable. If this is new for you, cellcept, let your doctor know. If this has been gradually happening be sure the doctor is aware.
Most important is that it is working or not. If it is doing its job for you, then you will adjust. We do a lot of sharing here of experience, so be sure to check around here. Wishing you better energy and healing, Karen
- CellCept Information for Consumers
- CellCept Information for Healthcare Professionals (includes dosage details)
- Side Effects of CellCept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 2 answers
Posted 1 Dec 2011 • 1 answer
Posted 30 May 2012 • 2 answers
Posted 5 Jul 2013 • 2 answers
Posted 21 Jun 2014 • 1 answer